My neurologist increased my Fycompa dosage from 2mg to 4mg at the beginning of the month. A week later, I started struggling with depression issues- feeling sad, angered, tired, helpless and feeling like I'm a failure. Is there a correlation?
Brent, go to this website; www.drugs.com Browse the drug letter, click on the drug and then look for side effects.
@A MyEpilepsyTeam Member, sorry to hear that. My doctor is also making changes to my dose. I'm going to therapy once a week for my depression.
My doctor messaged me and said it's ok for me to take it.
Ah, that's why. Being sleep deprived is literally a torture technique. It's really important to catch back up b/c sleep begets sleep. Maybe you need to take something to knock you out? The meds stay in your system for awhile, so you should feel better soon.
Hospital in Bristol neurology department I've had depression since having tonic colonic epilepsy 50yrars ago Medication doesn't stop seizures. I've seen councillors had ECT still got it now. It's a terrible thing to have and can lead to terrible things as I know. Hope you feel a bit better soon
We never share your personal information with anyone.